# SDR HEEA083030

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,779 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pitch Link
- Part number: PHI206L3957
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINK SHAFT CRACKED ON OUTBOARD SURFACE. REPLACED WITH SERVICEABLE PART.
